# SDR 3UWR201503160001

- Difficulty date: February 27, 2015
- Submitted: March 16, 2015
- Operation: General aviation
- Aircraft: N429
- Make and model: Bell 429
- Aircraft serial: 57023
- Aircraft time: 708 hours, 958 cycles
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 429012112101
- Part serial: TE0115
- Condition: Out Of Tolerance
- Location: Tail Rotor
- Part time: 240 hours, 958 cycles
- Component: Tail Rotor, Bell, 429
- Component part number: 429312103113
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR PITCH LINK HAS LESS THEN 300 HOURS TIME IN SERVICE AND THE ROLL STAKE BEARING HAS APPROX. 1/8 INCH OF PLAY. I DO NOT KNOW IF THIS IS A ON GOING PROBLEM BUT IT IS A DANGEROUS ONE.
